# SDR YENA20150929442

- Difficulty date: September 29, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N239JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000040
- Aircraft time: 25,185 hours, 15,645 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 9037B000104
- Part serial: 01011
- Condition: Stiff
- Location: Mlg
- Part time: 24,112 hours, 14,868 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR LEVEL WAS STIFF DURING GEAR RETRACTION AND GEAR WAS PLACED IN RETRACT POSITION AND DIDN'T RETRACT FOR AN EXTENDED PERIOD OF TIME.  THE RETRACTION WAS NORMAL.  R & R LANDING GEAR CONTROL LEVER IAW AMM 32-33-01-400-801.  ACFT JACKED AND GEAR RETRACTION PERFORMED SUCCESSFULLY.  OPS CHECK GOOD AT THIS TIME.
